Digestive Disorders / Gastroenterology Expert Forum
Green Stools
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Green Stools

I'm an HIV positive 35 year old male taking Epivir, Zerit & Sustiva.  For almost a week I have noticed that my stools are Green.  Is this something that I sould be worried about?
Related Discussions
  • Green Stool? (4 replies):
    Does anyone know what would cause green stool? I have ha...[more]
  • Green Stool (2 replies):
    My 5 year son occassionally has bright green stool. Thi...[more]
  • Green stool (3 replies):
    I have seen a grass-colored green stool which began yest...[more]
  • Green Stool (107 replies):
    For about a week, my stool has become more green. Now it...[more]
  • Green Stool (1 replies):
    It just started today I had stomach pain and went to the...[more]
0 Comments
Blank
Avatar_n_tn
hi there:-D
    Usually, green stool is nothing to worry about.  It usually just means that the stool passed through the colon too quickly, which can be caused by stress, the flu, and many other things.  But, because of your situation, i would recommend you talk to your doctor.  Also, a week of green stool does seem a little extreme, so it could be just a side effect of one of your medications.  Different medications can really mess around with your bowels, lol, trust me, i'm on one called chlomipramine and you don't even want to know what it does to me some days!!!  
    Its more then likely absolutely nothing, but its always better to be 100% sure.  I would call your doc just so you can have total peace of mind!!
good luck!!
katie
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank